X
Search Filters
Format Format
Subjects Subjects
Subjects Subjects
X
Sort by Item Count (A-Z)
Filter by Count
mathematics (166) 166
14j26 (146) 146
algebraic geometry (51) 51
mathematics - algebraic geometry (49) 49
mathematics, general (45) 45
geometry (39) 39
algebra (25) 25
14c20 (20) 20
analysis (18) 18
mathematics, applied (18) 18
curves (17) 17
rational surfaces (17) 17
applications of mathematics (16) 16
surfaces (16) 16
symplectic geometry (13) 13
14j17 (12) 12
secondary 14j26 (11) 11
14j45 (10) 10
number theory (10) 10
primary 14j26 (10) 10
14e05 (9) 9
14h50 (9) 9
differential geometry (9) 9
singularities (9) 9
14j60 (8) 8
del pezzo surface (8) 8
fat points (8) 8
ruled surfaces (8) 8
14e07 (7) 7
14j10 (7) 7
14j28 (7) 7
14j50 (7) 7
14n05 (7) 7
mathematical analysis (7) 7
rational surface (7) 7
14e30 (6) 6
14m20 (6) 6
automorphisms (6) 6
commutative algebra (6) 6
del pezzo surfaces (6) 6
mathematics - differential geometry (6) 6
planes (6) 6
ruled surface (6) 6
topological groups, lie groups (6) 6
14d06 (5) 5
14d20 (5) 5
14h20 (5) 5
14j27 (5) 5
14q10 (5) 5
32q20 (5) 5
bundles (5) 5
classification (5) 5
manifolds (5) 5
mathematics - commutative algebra (5) 5
points (5) 5
sheaves (5) 5
theoretical, mathematical and computational physics (5) 5
varieties (5) 5
14j20 (4) 4
14j25 (4) 4
14m12 (4) 4
14r25 (4) 4
[math.math-ag]mathematics [math]/algebraic geometry [math.ag] (4) 4
bundling (4) 4
conjecture (4) 4
convex and discrete geometry (4) 4
cubic surface (4) 4
cubic surfaces (4) 4
mathematics - number theory (4) 4
moduli spaces (4) 4
polynomials (4) 4
primary 14c20 (4) 4
topology (4) 4
11g05 (3) 3
11g35 (3) 3
14f05 (3) 3
14f22 (3) 3
14h52 (3) 3
14h60 (3) 3
14j70 (3) 3
14m25 (3) 3
14n20 (3) 3
14p05 (3) 3
14p25 (3) 3
14r05 (3) 3
adjunction (3) 3
algebraic surfaces (3) 3
bounded height (3) 3
brauer group (3) 3
calculus of variations and optimal control; optimization (3) 3
construction (3) 3
cylinders (3) 3
dimension (3) 3
divisors (3) 3
dk/atira/pure/subjectarea/asjc/2600 (3) 3
dynamics (3) 3
euclidean geometry (3) 3
group theory and generalizations (3) 3
gröbner basis (3) 3
hilbert functions (3) 3
more...
Language Language
Language Language
X
Sort by Item Count (A-Z)
Filter by Count
English (204) 204
French (5) 5
German (3) 3
Japanese (2) 2
Czech (1) 1
Norwegian (1) 1
Russian (1) 1
more...
Publication Date Publication Date
Click on a bar to filter by decade
Slide to change publication date range


Mathematische Annalen, ISSN 0025-5831, 6/2016, Volume 365, Issue 1, pp. 635 - 659
This article is concerned with automorphisms on rational surfaces. We develop a method for constructing automorphisms in terms of the concept of realization of... 
14J26 | Mathematics, general | 14J50 | Mathematics | 37F99
Journal Article
Nagoya mathematical journal, ISSN 2152-6842, 2018, Volume 238, pp. 1 - 36
In this paper, we show that the cohomology of a general stable bundle on a Hirzebruch surface is determined by the Euler characteristic provided that the first... 
14J26 | MATHEMATICS | 14J60 | 14F05 | 14D20
Journal Article
Osaka journal of mathematics, ISSN 0030-6126, 01/2014, Volume 51, Issue 2, pp. 481 - 511
Given a unicuspidal rational curve C subset of P-2 with singular point P, we study the unique pencil Lambda(C) on P-2 satisfying C is an element of Lambda(C)... 
MATHEMATICS | 14J26 | 14C20
Journal Article
The Michigan mathematical journal, ISSN 0026-2285, 12/2014, Volume 63, Issue 4, pp. 725 - 745
Let X be a projective rationally connected surface with canonical singularities carrying a nonzero reflexive pluri-form, that is, the reflexive hull of... 
MATHEMATICS | Mathematics | 14J26
Journal Article
The Michigan mathematical journal, ISSN 0026-2285, 03/2013, Volume 62, Issue 1, pp. 3 - 37
Journal Article
Michigan Math. J, 2009, Volume 58, Issue iss. 2, pp. 489 - 515
Journal Article
Mathematische Zeitschrift, ISSN 0025-5874, 2/2018, Volume 288, Issue 1, pp. 243 - 286
We investigate combinatorial aspects of exceptional sequences in the derived category of coherent sheaves on certain smooth and complete algebraic surfaces. We... 
14J26 | 32S25 | Secondary 14J29 | Primary 14F05 | 14M25 | Mathematics, general | Mathematics | MATHEMATICS | BUNDLES | SINGULARITIES | SHEAVES
Journal Article
Resultate der Mathematik, ISSN 1420-9012, 2019, Volume 74, Issue 3, pp. 1 - 24
We describe the effect of ramified morphisms on Harbourne constants of reduced effective divisors. With this goal, we introduce the pullback of a weighted... 
14J26 | algebraic surfaces | blowups | 14C20 | Mathematics, general | Mathematics | Algebraic curves | 14H50 | clusters of points | MATHEMATICS | MATHEMATICS, APPLIED
Journal Article
Journal of the mechanics and physics of solids, ISSN 0022-5096, 07/2018, Volume 116, pp. 290 - 322
The stored energy of an unstretchable material surface is assumed to depend only upon the curvature tensor. By control of its edge(s), the surface is deformed... 
14J26 | Isometry | MSC 49Q10 | 49S05 | Relative minimum | Developable | 37D35 | 35Q74 | 35J58 | Ruled | Unstretchable | 51P05 | Inextensional | PHYSICS, CONDENSED MATTER | MATERIALS SCIENCE, MULTIDISCIPLINARY | REPRESENTATION | MOBIUS BAND | SHAPE | MECHANICS | Force and energy
Journal Article
Acta Mathematica Vietnamica, ISSN 0251-4184, 3/2019, Volume 44, Issue 1, pp. 101 - 116
This paper initiates the study of a class of schemes that we call correspondence scrolls, which includes the rational normal scrolls and linearly embedded... 
K3 surface | 14J26 | 14M12 | 14M20 | Gröbner basis | 14M05 | 14J28 | 13P10 | Multiprojective space | Primary 14J40 | Mathematics | 14J32 | Rational normal scroll | Secondary 13H10 | Variety of minimal degree | Gorenstein ring | Veronese embedding | 13C40 | Mathematics, general | Double structure | Calabi-Yau scheme | Join variety | Variety of complexes
Journal Article
Advances in Geometry, ISSN 1615-715X, 01/2020, Volume 20, Issue 1, pp. 71 - 89
We classify rational, irreducible quartic symmetroids in projective 3-space. They are either singular along a line or a smooth conic section, or they have a... 
14M12 | 14J26 | determinantal varieties | linear systems of quadrics | Rational surfaces | MATHEMATICS | SINGULARITIES | SEXTIC CURVES | SURFACES | Double cusps
Journal Article
Journal für die reine und angewandte Mathematik (Crelles Journal), ISSN 0075-4102, 10/2017, Volume 2017, Issue 731, pp. 87 - 128
We construct a new twenty-dimensional family of projective eight-dimensional irreducible holomorphic symplectic manifolds: the compactified moduli space of... 
MATHEMATICS | VARIETIES | HILBERT SCHEME | SINGULARITIES | CURVES | SURFACES
Journal Article
Mathematische Nachrichten, ISSN 1522-2616, 2019, Volume 293, Issue 1, pp. 158 - 168
The purpose of this note is to establish a direct link between the theory of unexpected hypersurfaces and varieties with defective osculating behavior. We... 
14J26 | unexpected hypersurfaces | fat points | 13E10 | 13F20 | 13A15 | linear systems | Togliatti system | postulation problem | 14C20 | SHGH conjecture | Lefschetz properties | 14N05 | WEAK | MATHEMATICS | BEHAVIOR | LAPLACE EQUATIONS
Journal Article
Mathematica Slovaca, ISSN 0139-9918, 12/2019, Volume 69, Issue 6, pp. 1279 - 1292
In this paper, we prove that blown up at seven general points admits a conic bundle structure over ℙ and it can be embedded as (2, 2) divisor in ℙ × ℙ .... 
conic bundle | Del Pezzo surface | | embedding | very ample divisor | Primary 14E25 | 14C20; Secondary 14J26 | Embedding | Embedded systems
Journal Article
Mathematische Zeitschrift, ISSN 0025-5874, 4/2019, Volume 291, Issue 3, pp. 1059 - 1092
In the present paper we introduce the class of slice-polynomial functions: slice regular functions defined over the quaternions, outside the real axis, whose... 
14J26 | Slice regular functions | Secondary 32A30 | Mathematics, general | Primary 53C28 | 30G35 | Mathematics | Functions of hypercomplex variables | Rational and ruled surfaces | Slice-polynomial functions | Twistor spaces
Journal Article
Communications in Algebra, ISSN 0092-7872, 11/2013, Volume 41, Issue 11, pp. 4333 - 4338
Elementary examples are presented of normal algebraic surfaces X with singular points x such that at the local ring X, x there exist Azumaya algebras of all... 
Class group | Rational surface | Azumaya algebras | Brauer group | Non rational singularity | Secondary 14F22, 14J17, 14J26 | Secondary 14F22 | 14J26 | MATHEMATICS | 16H05 | 14J17 | Algebra
Journal Article
Mathematische Annalen, ISSN 0025-5831, 4/2012, Volume 352, Issue 4, pp. 805 - 828
Given an elliptic curve Σ, flat E k -bundles over Σ are in one-to-one correspondence with smooth del Pezzo surfaces of degree 9 − k containing Σ as an... 
Primary 14J26 | Mathematics, general | Mathematics | Secondary 14H60
Journal Article
Mathematische Annalen, ISSN 0025-5831, 9/2011, Volume 351, Issue 1, pp. 95 - 107
We prove that the Cox ring of a smooth rational surface with big anticanonical class is finitely generated. We classify surfaces of this type that are blow-ups... 
Primary 14J26 | Mathematics, general | Mathematics | Secondary 14M05 | MATHEMATICS | MODELS | Mathematics - Algebraic Geometry
Journal Article
Boletín de la Sociedad Matemática Mexicana, ISSN 1405-213X, 3/2019, Volume 25, Issue 1, pp. 21 - 51
We study the components of the Chow variety $${\mathcal {C}}_{1,3}({\mathbb P}^3)$$ C 1 , 3 ( P 3 ) of 1-cycles of degree 3 in $${\mathbb P}^3$$ P 3 . To do... 
14J26 | 14G05 | Chow variety | Hilbert scheme | 14C20 | Mathematics, general | Mathematics | Twisted cubic
Journal Article
Revista Matemática Complutense, ISSN 1139-1138, 5/2019, Volume 32, Issue 2, pp. 559 - 574
Let S be a surface with $$p_g(S)=0$$ p g ( S ) = 0 , $$q(S)=1$$ q ( S ) = 1 and endowed with a very ample line bundle $${\mathcal {O}}_S(h)$$ O S ( h ) such... 
14J28 | 14J27 | Secondary 14J26 | Mathematics | Topology | Ulrich bundle | Primary 14J60 | Geometry | Algebra | Vector bundle | Analysis | Mathematics, general | Applications of Mathematics
Journal Article
No results were found for your search.

Cannot display more than 1000 results, please narrow the terms of your search.